# SDR DALA2019040962332

- Difficulty date: April 6, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 60,221 hours, 22,018 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1018555) DURING INSPECTION FOUND CRACKED FRAME BS 480 BTW STR8L TO STR9L AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR ON FRAME LOC BS480 BTW STR 8L TO STR 9L AT PASSENGER CABIN ASPER ER/A #576473-14AD REV.ORIGINAL AND PRI #576473-14AD REV."O".
